DH has a bottle of liquid morphine in case the painkillers for his liver cancer need a quick top-up between doses of 30/500 codeine/paracetamol. Dosage of morphine - two mg at a time. In an identical brown bottle he has codeine linctus for his lung cancer. Dosage of that - 30 mg last thing at night and some more if it is keeping him awake.
Dosage of each is printed in a smallish font on each bottle.
In the middle of the night, with the brain not yet awake and the eyes not too sharp, it is not easy to distinguish between the two. If I get it wrong, he could get either get cough linctus at one fifteenth the strength of the morphine for pain (not exactly effective), or morphine at 15 times the strength of the linctus for the cough (too blooming effective)
I have stuck a large label on the morphine bottle so that I can recognise it, but I would have thought clear labeling of dangerous drugs was a must.
Elegran Fri 02-Mar-12 11:48:21
syberia Fri 02-Mar-12 11:52:50
Elegran Fri 02-Mar-12 11:55:28
harrigran Fri 02-Mar-12 14:13:12
goldengirl Fri 02-Mar-12 14:15:53
gracesmum Fri 02-Mar-12 14:24:39
Elegran Fri 02-Mar-12 14:45:12
bagitha Fri 02-Mar-12 14:55:35
Elegran Fri 02-Mar-12 15:07:32